MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle had difficulty being extended.A radio frequency ablation procedure was being performed on a patient with kidney injury.The leveen coaccess was being used for this procedure.When the needle was deployed after puncture, it was reported that it did not deploy properly.The physician was concerned of non-optimal treatment, so the device was removed.The procedure was completed with a new device.There were no patient complications that were reported.The patient is doing well.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the electrode and the coaccess cannula were returned for analysis.No visual damages defects were observed on the electrode, handle, cannula.A functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.
 
Event or Problem Description

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8433178
Report Number2134265-2019-02535
Device Sequence Number1664543
Product Code GEI
UDI-Device Identifier08714729454922
UDI-Public08714729454922
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2021
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0022992779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2019
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date04/26/2019
Patient Sequence Number1
Patient Age81 YR